T Nation

Glute Injection Gone Wrong


#1

Ok it's been 7 days and I still have swelling about one foot down my leg and about 8 in his in width.
The injection spot is a darker red.
I injected to far away from my asshole and something has gone wrong.
My leg has pretty decent range of motion but if I sit on it or try to use it it tingles All over.
No paralysis at all just tingles. It hurts to any touch and I can't lift at all.

What the hell is this. I'm going to doctors tomorrow and want to tell him what I think it is.
Is it infected?


#2

You most likely do have an infection. Personally I wouldn’t wait another day to see the doctor. Head to the ER today. Infections are no joke.


#3

I know you want answers now bit just wait till you see the doctor. Afterall he is a doctor. Sounds like you hit a nerve or possibly infected but the doc should know.


#4

well the ER is much more expensive than urgent care or doctors office. and they are all closed today…


#5

does any one know what procedure for hitting a nerve is…?


#6

Go to the fucking ER ffs.


#7

Is it soft and spongy like when you touch the injection site?


#8

#9

hey BUDs
that post was excellent thank you.
went to doc today, infected with small abess, already feeling better.


#10

it’s times like these we should be able to share sources because getting dirty gear is just fucked up. Assuming you used proper sterilization procedures and all that good stuff.